Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
April 20, 2014, 04:43:03 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 620454
  • Total Topics: 46749
  • Online Today: 191
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 1
Guests: 142
Total: 143

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: What to do when you can no longer summon the strength.  (Read 979 times)

0 Members and 1 Guest are viewing this topic.

Offline blueair

  • Member
  • Posts: 6
  • Now where did I stick that fur-ball?
What to do when you can no longer summon the strength.
« on: October 21, 2006, 09:00:01 PM »
To whom ever may read this,
  This will be my first forum writing. I have never been one to write out my thoughts due to worry someone will figure me out. Now I'm just happy to think in the future cooler heads will help me stay a true person to myself. I started here because I feel akin to the struggles of all the participants who come here for advice on how to deal with our day to day traumas. Some are fortunate to be able to still hide them from others, some from themselves, and some who can hide their ordeals no longer. I fall into the last category for I have ignored the truth about what I didn't feel could affect me until reality forced me to recognize it. My ordeal started many years ago when I found out I was a poz. It really didn't shock me. If anything  I was very blase about the whole situation. How times have changed. Four new letters are now quickly replacing the ones I had to learn so long ago. AIDS. My hats off to all the participants to this forum. It seems head way is being made amongst friends here who help lower the shock value of our conditions. So I begin to. Let my education begin.
It's tough being positive when your positive!

Offline Teresa

  • Member
  • Posts: 1,753
Re: What to do when you can no longer summon the strength.
« Reply #1 on: October 21, 2006, 09:05:52 PM »
blueair,

WELCOME to the forums. Glad you found us! There are alot of great people here that will offer you support.

Hope to get to know you better.

Hugs
Teresa
Hubby HIV+ 5/5/06
CD4:320
  %: 26.7
 VL: <20
Atripla (started it 8/24/06)
 

Offline blueair

  • Member
  • Posts: 6
  • Now where did I stick that fur-ball?
Re: What to do when you can no longer summon the strength.
« Reply #2 on: October 21, 2006, 09:27:25 PM »
Thank you Teresa for the kind welcome,
  In time I hope to get to know quite a few of you to, for now though I'm checking the stats on the Fuzion biotech injector. My latest drugs were Sustiva, and combivir. My doctor is removing them from the menu do to lack of effectiveness. That's why I've started writing. Inever thought I needed the advice of others. I always placed total faith in my health care professionals. Now, I think I need the advice of people who have come before me. It's hard to believe I've had this since 1995.
It's tough being positive when your positive!

Offline Queen Tokelove

  • Member
  • Posts: 6,033
  • Smokey the Smurf
Re: What to do when you can no longer summon the strength.
« Reply #3 on: October 22, 2006, 12:23:29 AM »
Welcome to the forums. We have all been where you were I'm sure. Just consider us that ear when you need to vent. And the forums are definitely a good read! ;D
Started Atripla/Ziagen on 9/13/07.
10/31/07 CD4-265 VL- undetectable
2/6/08 CD4- 401 VL- undetectable
5/7/08 CD4- 705 VL- undetectable
6/4/08 CD4- 775 VL- undetectable
8/6/08 CD4- 805 VL- undetectable
11/13/08 CD4- 774 VL--undetectable
2/4/09  CD4- 484  VL- 18,000 (2 months off meds)
3/3/09---Starting Back on Meds---
4/27/09 CD4- 664 VL-- undetectable
6/17/09 CD4- 438 VL- 439
8/09 CD4- 404 VL- 1,600
01-22-10-- CD4- 525 VL- 59,000
Cherish the simple things life has to offer

The Royal Blog

Offline DanielMark

  • Member
  • Posts: 1,475
Re: What to do when you can no longer summon the strength.
« Reply #4 on: October 22, 2006, 06:22:44 AM »
Hi Blueair,

First of all let me say I love your avatar line: "Now where did I stick that fur-ball?" ;D Funny stuff.

Which leads me to why I'm posting (other than to just say Hello).

I tested Poz in 1988, and through all this time the one thing that has helped me most isn't doctors or monitoring lab results, but it's keeping an optimistic outlook and my sense of humour! Sure I get down sometimes like anyone else but as they say, if you can't laugh at it you can't live with it. It's easy to get bogged down in the technicals of HIV/AIDS but if you can still find a purpose in your life and value in your loving friends it will get you through nearly anything.

I am basically a loner type and not a group person, but it was good to find a place on the Net where I could identify with others and share what I live. Here you can have as much or as little anonymity as you like. Really I find it completely non threatening in that regard.

Kudos to you for making the decision to reach out to others here who can understand you better than anyone. No one needs to go through this life alone.

Daniel
MEDS: REYATAZ & KIVEXA (SINCE AUG 2008)

MAY 2000 LAB RESULTS: CD4 678
VL STILL UNDETECTABLE

DIAGNOSED IN 1988

Offline Ann

  • Administrator
  • Member
  • Posts: 27,947
  • It just is, OK?
    • Num is sum qui mentiar tibi?
Re: What to do when you can no longer summon the strength.
« Reply #5 on: October 22, 2006, 08:13:03 AM »
Hi Blue, and welcome. I'm glad you reached out to us too.

If you check out the Welcome thread at the top of the Living With forum, you'll find that there are many other sections of this website, so make sure you check that out. You'll be able to find more info on Fuzeon in the drugs section, for example. You might find the lessons interesting too. There are also quite a few threads on Fuzeon in the Treatment Questions forum - have a scroll through the pages for them and feel free to jump into any of them to ask any questions you may have.

Nice to meet you.

Ann

Condoms are a girl's best friend

Condom and Lube Info  



"...health will finally be seen not as a blessing to be wished for, but as a human right to be fought for." Kofi Annan

Nymphomaniac: a woman as obsessed with sex as an average man. Mignon McLaughlin

HIV is certainly character-building. It's made me see all of the shallow things we cling to, like ego and vanity. Of course, I'd rather have a few more T-cells and a little less character. Randy Shilts

Offline Christine

  • Member
  • Posts: 1,069
Re: What to do when you can no longer summon the strength.
« Reply #6 on: October 23, 2006, 11:37:41 AM »
Hi blueair,
Welcome!
Christine
Poz since '93. Currently on Procrit, Azithromax, Pentamidine, Valcyte, Levothyroxine, Zoloft, Epzicom, Prezista, Viread, Norvir, and GS-9137 study drug. As needed: Trazodone, Atavan, Diflucan, Zofran, Hydrocodone, Octreotide

5/30/07 t-cells 9; vl 275,000

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.